Potential Analysis

, Volume 35, Issue 3, pp 201–222

Regular Degenerate Separable Differential Operators and Applications


DOI: 10.1007/s11118-010-9206-9

Cite this article as:
Shakhmurov, V.B. Potential Anal (2011) 35: 201. doi:10.1007/s11118-010-9206-9


The boundary value problems for differential-operator equations with variable coefficients, degenerated on all boundary are studied. Several conditions for the separability, fredholmness and resolvent estimates in Lp-spaces are given. In applications degenerate Cauchy problem for parabolic equation, boundary value problems for degenerate partial differential equations and systems of degenerate elliptic equations on cylindrical domain are studied.


Degenerate differential-operator equationsSemigroups of operatorsBanach-valued function spacesSeparabilityFredholmnessOperator-valued Fourier multipliersInterpolation of Banach spaces

Mathematics Subject Classifications (2010)


Copyright information

© Springer Science+Business Media B.V. 2010

Authors and Affiliations

  1. 1.Department of Electronics and CommunicationOkan UniversityIstanbulTurkey